Ito, Noboru
Un teorema sui gruppi transitivi di grado primo
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1 , p. 132-133
Zbl 0135.05202 | MR 181670
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_1_132_0

Bibliographie

[1] Ito N.: Transitive permutation groups of degree p = 2q + 1, p and q being prime numbres. Bull. Amer. Math. Soc. 69 (1963), 165-192. MR 147535 | Zbl 0112.26102

[2] Luther C.F.: Concerning primitive groups of class u. I. Amer. J. Math. 55 (1933), 77-101; II, Amer. J. Math. 55(1933), 611-618. MR 1506945 | Zbl 0007.39401

[3] Manning W.A.: The degree and class of multiply transitive groups. III. Trans, Amer Math. Soc. 35 (1933), 585-599. MR 1501704 | Zbl 0007.19603

[4] Parker E.T. Nikolai P.J.: A search for analogues of the Mathieu groups. Math. Comp. 12 (1958), 38-43. MR 101641

[5] Witt: E.: Die 5-fach transitiven Gruppen von Mathieu. Abh. Math. Sem. Univ. Hamburg 12 (1938), 265-264. JFM 64.0963.01 | Zbl 0019.25105